# SDR ABXA9700656

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 9911579501
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 92-22-08, FOUND TOP HORIZONTAL BEAM CRACKED ON SERVICE DOOR.  REPLACED IAW DC-9 SRM 51-30-2, 51-30-5.
